# SDR EPUA20140606001

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N9399M
- Make and model: Cessna 207A
- Aircraft serial: 20700652
- Aircraft time: 23,600 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: S13597
- Condition: Worn
- Location: Cargo Door
- Part time: 23,600 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD BAGGAGE DOOR OPENED WHILE ACFT WAS IN MOTION, PILOT HAD TO RETURN & LAND DUE TO OPEN DOOR.  REPLACED LATCH PN S1359-7 & LOWER RIVNUT FOR SECONDARY LATCH ASSEMBLY THAT WAS INSTALLED IAW FAA FORM 337 DATED 6/17/08.
